# SDR UALA2012071903935

- Difficulty date: July 19, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 71,260 hours, 26,584 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Hinge
- Condition: Broken
- Location: Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL OVERWING SLIDE ACCESS PANEL ON RT SIDE, TOP PART PROTRUDES APPROX 1-4 INCH. REPLACED BROKEN HINGE ASSY ON OFF WING SLIDE HANDLE COVER.
